Pennsylvania, 2011Damaging Winds in Pennsylvania, May 26, 2011
May 26, 2011 · NWS PBZ · 22 events in 9 counties and zones
A slow moving low pressure system, and it's associated cold front crossed through the region late in the day on the 26th. Scattered severe thunderstorms, most of which produced wind damage, developed along the frontal boundary in an area of instability and high shear.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $55,000
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving low pressure system, and it's associated cold front crossed through the region late in the day on the 26th. Scattered severe thunderstorms, most of which produced wind damage, developed along the frontal boundary in an area of instability and high shear. A microburst occurred in Monongalia county in West Virginia with an estimated wind speed of 70-80 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at May 25, 9:51 PM EST, 2 hours 39 minutes earlier.
Area forecast discussion, May 25, 9:51 PM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1051 PM EDT WED MAY 25 2011
.SYNOPSIS...
WARM AND HUMID CONDITIONS ALONG WITH THUNDERSTORM CHANCES WILL
CONTINUE FOR THE REST OF THE WEEK AS A SERIES OF DISTURBANCES
CROSS THE REGION.
&&
.NEAR TERM /THROUGH THURSDAY/...
LINE OF STRONG TO SEVERE STORMS IS DISSIPATING AS IT CONTINUES TO
MOVE EASTWARD ACROSS THE NORTHERN HALF OF THE FORECAST AREA. MORE
ACTIVITY IS DEVELOPING TO THE WEST, BUT THIS IS HEADING NORTH OF THE
CWA. WILL KEEP HIGHEST POPS TO THE NORTH AND CHANCE POPS SOUTH AND
WEST. WILL LIKELY NEED ANOTHER UPDATE AS ACTIVITY CONTINUES TO
WIND DOWN.
THE FORECAST AREA WILL REMAIN IN THE WARM SECTOR THROUGH
THURSDAY. THUNDERSTORMS WILL BECOME MORE LIKELY IN EASTERN OHIO BY
THURSDAY AFTERNOON AS WARMER TEMPS AND HIGHER HUMIDITY INCREASE
INSTABILITY AND AS COLD FRONT SLIDES FURTHER EASTWARD FROM
INDIANA. THE FORECAST AREA REMAINS IN A SLIGHT RISK OF SEVERE
STORMS FOR TONIGHT THROUGH THURSDAY.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
AS THE COLD FRONT DRAWS CLOSER THURSDAY NIGHT INTO FRIDAY
SHOWERS AND THUNDERSTORMS WILL BE MORE LIKELY WITH INCREASED
COVERAGE OF SHOWERS. THE FORECAST AREA REMAINS IN THE SLIGHT
RISK OF SEVERE FOR THURSDAY NIGHT. THE RISK OF SHOWERS WILL
GREATLY DIMINISH AS THE COLD FRONT BECOMES MORE DIFFUSE BY
LATE FRIDAY AND IS OVERWHELMED BY THE RIDGE OF HIGH PRESSURE OFF
THE EAST COAST. TEMPERATURES WILL REMAIN ABOVE NORMAL.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MEDIUM RANGE MODELS ARE SHOWING AGREEMENT FOR AN EXTENDED DRY
PERIOD BEGINNING SATURDAY AND CONTINUING THROUGH TUESDAY.
INCREASING MOISTURE WILL BRING A SLIGHT CHANCE OF SHOWERS
BY WEDNESDAY. MUCH ABOVE NORMAL TEMPS ARE EXPECTED FOR THE
FORECAST PERIOD.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
EXPECT GENERALLY VFR CONDITIONS TO PREVAIL THROUGH THE TAF
PERIOD FOR MOST PORTS; HOWEVER, THUNDERSTORMS, RESTRICTIONS, AND
GUSTY WIND ARE POSSIBLE MAINLY ACROSS NORTHERN AND WESTERN TERMINALS
INTO THE EARLY MORNING HOURS. ANOTHER LINE OF SHOWERS AND
THUNDERSTORMS MAY PUSH THROUGH BETWEEN 08Z- 12Z...WITH GUSTY WINDS
THE MAIN THREAT. THIS SECOND LINE WILL NEED TO BE ADDRESSED ONCE
CONVECTION DEVELOPS AS MUCH OF THE ACTIVITY TO THE WEST IS HEADING
NORTHWARD AND IS EXPECTED TO WEAKEN DURING THE EARLY MORNING HOURS.
MORE THUNDERSTORMS ARE EXPECTED THURSDAY AND THURSDAY NIGHT AS A
SURFACE LOW AND COLD FRONT APPROACH FROM THE WEST. OCCASIONAL MVFR
AND ISOLATED IFR RESTRICTIONS CAN BE EXPECTED IN STORMS ALONG WITH
THE POTENTIAL FOR HAIL AND GUSTY SURFACE WINDS.
NUMEROUS SHOWERS AND AND SCATTERED THUNDERSTORMS WILL CONTINUE
FRIDAY AND FRIDAY NIGHT AS THE SURFACE LOW PUSHES ACROSS THE GREAT
LAKES AND THE COLD FRONT SLOWLY CROSSES THE UPPER OHIO VALLEY.
GENERALLY VFR CONDITIONS ARE EXPECTED THIS WEEKEND AS AN UPPER RIDGE
BUILDS OVER THE REGION.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, May 25, 3:19 AM EST, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
419 AM EDT WED MAY 25 2011
OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073-075-WVZ001>004-012-021-022-260830-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
419 AM EDT WED MAY 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.
THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND
THURSDAY NIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-PAZ074-076-WVZ023-041-260830-
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
419 AM EDT WED MAY 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND
THURSDAY NIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 25, 9:35 PM EST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1035 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG FOXBURG 41.15N 79.68W
05/25/2011 CLARION PA 911 CALL CENTER
LARGE TREES BLOWN DOWN.
&&
EVENT NUMBER PBZ1100766
NWSSpecial weather statement, May 25, 9:39 PM EST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1039 PM EDT WED MAY 25 2011
PAZ009-015-016-022-023-260315-
ARMSTRONG PA-CLARION PA-FOREST PA-INDIANA PA-JEFFERSON PA-
1039 PM EDT WED MAY 25 2011
...THUNDERSTORMS WITH GUSTY WIND WILL AFFECT
JEFFERSON...NORTHEASTERN INDIANA...NORTHERN ARMSTRONG...SOUTHEASTERN
CLARION AND SOUTHEASTERN FOREST COUNTIES...
AT 1034 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE FROM
MARIENVILLE TO 4 MILES NORTH OF SUMMERVILLE TO 7 MILES WEST OF
MUFF...MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR MUFF AROUND 1045 PM...DORA AROUND 1050
PM...SMICKSBURG AROUND 1100 PM...PUNXSUTAWNEY AROUND 1105 PM...MARION
CENTER AROUND 1110 PM AND GLEN CAMPBELL AROUND 1115 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4119 7871 4119 7877 4113 7880 4072 7881
4086 7961 4118 7928 4147 7911 4146 7895
4143 7896 4144 7906 4136 7908 4136 7903
4138 7896 4128 7875 4124 7873 4123 7870
15Local storm report, May 25, 9:50 PM EST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1050 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND DMG CLINTONVILLE 41.20N 79.87W
05/25/2011 VENANGO PA 911 CALL CENTER
LARGE TREE BLOWN DOWN.
&&
EVENT NUMBER PBZ1100767
NWSLocal storm report, May 25, 10:11 PM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1111 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 3 NE NEW CASTLE 41.03N 80.31W
05/25/2011 LAWRENCE PA TRAINED SPOTTER
LARGE TREES BLOWN DOWN ON LAKEWOOD-NESHANNOCK RD...
HICKORY TWP
&&
EVENT NUMBER PBZ1100768
NWSLocal storm report, May 25, 10:14 PM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1114 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND DMG 2 WNW HARLANSBURG 41.04N 80.22W
05/25/2011 LAWRENCE PA TRAINED SPOTTER
LARGE TREES BLOWN DOWN ON EAST BROOK-HARLANSBURG RD...
SCOTT TWP
&&
EVENT NUMBER PBZ1100769
NWSLocal storm report, May 25, 10:18 PM EST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1118 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 1 E COALTOWN 41.04N 80.33W
05/25/2011 LAWRENCE PA TRAINED SPOTTER
LARGE TREES BLOWN DOWN ON GRACELAND RD... NESHANNOCK
TWP
&&
EVENT NUMBER PBZ1100770
NWSThunderstorm Wind, Mercer
- When
- May 26, 12:30 AM EST
- Where
- Mercer County, 0.52 mi W of Kennard
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 41.470, -80.340
A state official reports large branches and power lines down.
Thunderstorm Wind, Beaver
- When
- May 26, 3:15 PM EST
- Where
- Beaver County, Midland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.630, -80.450
A trained spotter reports that 4 trees are down on Route 68 near the 500 block of Midland.
Thunderstorm Wind, Beaver
- When
- May 26, 3:27 PM EST
- Where
- Beaver County, New Brighton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 40.750, -80.320
The public reports large branches broken.
Thunderstorm Wind, Butler
- When
- May 26, 3:31 PM EST
- Where
- Butler County, Prospect
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.900, -80.050
Butler emergency manager reports large trees and a utlity line reported down.
Thunderstorm Wind, Butler
- When
- May 26, 3:41 PM EST
- Where
- Butler County, 0.57 mi NE of Prospect
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.906, -80.043
Fire rescue reports several trees down on Monrow St. and David St.
Thunderstorm Wind, Butler
- When
- May 26, 3:45 PM EST
- Where
- Butler County, 0.66 mi NW of Queen Jct
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 40.977, -79.938
A trained spotter reports a large tree down on Beaver Dam Road.
Thunderstorm Wind, Fayette
- When
- May 26, 3:45 PM EST
- Where
- Fayette County, 1.26 mi ESE of Whitsett
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 40.090, -79.750
A trained spotter reports large trees down.
Thunderstorm Wind, Allegheny
- When
- May 26, 4:07 PM EST
- Where
- Allegheny County, New Texas
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.500, -79.750
Allegheny emergency management reports large trees down.
Thunderstorm Wind, Allegheny
- When
- May 26, 4:10 PM EST
- Where
- Allegheny County, Pitcairn
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 40.400, -79.780
Emergency management reports a power line arcing against a house.
Thunderstorm Wind, Westmoreland
- When
- May 26, 4:11 PM EST
- Where
- Westmoreland County, 0.69 mi S of Loyalhanna
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.310, -79.380
The public reports trees down.
Thunderstorm Wind, Westmoreland
- When
- May 26, 4:11 PM EST
- Where
- Westmoreland County, 0.52 mi E of Parnassus
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.550, -79.760
Westmoreland emergency management reports a tree down on a house.
Thunderstorm Wind, Westmoreland
- When
- May 26, 4:15 PM EST
- Where
- Westmoreland County, 0.69 mi S of North Irwin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.320, -79.700
Emergency management reports numerous trees down.
Thunderstorm Wind, Armstrong
- When
- May 26, 4:20 PM EST
- Where
- Armstrong County, Apollo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.580, -79.570
Emergency management reports numerous large trees down.
Thunderstorm Wind, Fayette
- When
- May 26, 4:30 PM EST
- Where
- Fayette County, 0.87 mi NE of Chalkhill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 39.840, -79.620
A trained spotter reports that trees and utility lines are down on Fayette Springs Road.
Thunderstorm Wind, Indiana
- When
- May 26, 4:35 PM EST
- Where
- Indiana County, 0.69 mi N of Brush Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.540, -79.070
A trained spotter reports a tree down on house and power lines down.
Thunderstorm Wind, Armstrong
- When
- May 26, 4:40 PM EST
- Where
- Armstrong County, 0.52 mi E of Dayton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 40.880, -79.240
Amateur radio operator reports several trees and power lines down.
Thunderstorm Wind, Armstrong
- When
- May 26, 4:41 PM EST
- Where
- Armstrong County, 1.38 mi S of Eddyville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.910, -79.280
Emergency management reports trees down.
Thunderstorm Wind, Indiana
- When
- May 26, 4:43 PM EST
- Where
- Indiana County, 2.1 mi W of Strangford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.430, -79.260
Emergency management reports numerous trees down.
Thunderstorm Wind, Indiana
- When
- May 26, 4:45 PM EST
- Where
- Indiana County, 0.53 mi W of Palmerton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.470, -79.190
Emergency management reports numerous trees and power lines down.
Thunderstorm Wind, Jefferson
- When
- May 26, 4:50 PM EST
- Where
- Jefferson County, 0.69 mi S of Punxsutawney
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 40.940, -78.970
State official reports trees down.
Thunderstorm Wind, Indiana
- When
- May 26, 4:53 PM EST
- Where
- Indiana County, 2.1 mi W of Strangford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.430, -79.260
Emergency management reports numerous trees down.
Thunderstorm Wind, Jefferson
- When
- May 26, 4:55 PM EST
- Where
- Jefferson County, 0.87 mi SW of Desire
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 41.010, -78.890
Emergency management reports trees down on Desire Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, May 26 to 27, 20113 deaths · $4.8 million · 4.25 in hail · 68 events
- Tornado and Hail in Louisiana, May 26, 20114 injured · $405,000 · EF3 · 11 events
- Tornadoes and Flash Flood in Pennsylvania, May 26, 201110 injured · $644,000 · EF1 · 72 events
- Flash Flooding and Flood in Vermont, May 26 to 27, 2011$11 million · 2.5 in hail · 83 events
- Tornado and Hail in Pennsylvania, May 26, 2011$395,000 · EF1 · 9 events
- Flash Flooding and Flood in New Hampshire, May 26 to 27, 2011$1.1 million · 8 events
- Tornado and Hail in Pennsylvania, May 26, 2011$103,000 · EF1 · 24 events
- Flash Flood and Hail in Virginia, May 26, 2011$195,000 · 1.75 in hail · 34 events
- Tornado and Damaging Winds in Tennessee, May 26, 2011$243,000 · EF0 · 14 events
- Flood in Washington, May 26 to 31, 2011$300,000 · 1 event
- Hail and Damaging Winds in Maryland, May 26, 2011$36,000 · 2.75 in hail · 38 events
- Hail and Damaging Winds in Pennsylvania, May 26, 2011$60,000 · 3 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 317644, 317645, 317646, 317647, 317648, 317649, 317650, 317651, 317652, 317653, 317654, 317655, 317656, 317657, 317658, 317659, 317660, 317661, 317662, 317663, 317664, 317665.